MAUDE Adverse Event Report: TMJ Solutions, LLC dba TMJ Concepts TMJ Unilateral Implant; Joint, Temporomandibular, Implant

TMJ Solutions, LLC dba TMJ Concepts TMJ Unilateral Implant; Joint, Temporomandibular, Implant
Catalog Number CHG010
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery for a right side non-stryker tmj implant is required due to pain.During the revision planning of the non-stryker tmj implant on the right mandible, the surgeon observed that the contralateral left mandibular prosthesis was close to lateral dislocation due to a loose screw.The left-side implant was not the reason to request the revision surgery, since it does not create any symptoms for the patient and was considered as an incidental finding.

Brand Name
TMJ Unilateral Implant
Common Device Name
Joint, Temporomandibular, Implant
Manufacturer (Section D)
TMJ Solutions, LLC dba TMJ Concepts
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ Solutions, LLC dba TMJ Concepts
6059 king drive
ventura 93003
Manufacturer Contact
tanja büchel
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key50864544
Report Number0002031049-2026-00106
Device Sequence Number13434643
Product Code LZD
UDI-Device Identifier07613327626551
UDI-Public07613327626551
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCHG010
Device Lot Number2207221028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown